10.1002/(sici)1096-9853(200002)24:2<101::aid-nag55>3.0.co;2-o
Doi:
10.1002/(sici)1096-9853(200002)24:2<101::aid-nag55>3.0.co;2-o
Title:
On the volumetric deformation of reconstituted soils
Author: Liu, M. D.; Carter, J. P.
Year: 2000
Month: 02
Volume: 24
Issue: 2
First_page: 101
Last_page: 133
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: b9e5a630216ee4ae9dc06893d7d466c2
Filesize: 386484
Timeadded: 2014-08-31 21:56:06
Journalid: 9917
Original Link: https://www.wenrao.com/i/2ophb2EjaoJYVjFxt
相关文献